# SDR SIMA20201128006

- Difficulty date: November 28, 2020
- Submitted: November 29, 2020
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 11,195 hours, 7,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER UNIT AT ZONE 227 INOPERABLE.  C/A: FOUND EMERGENCY LIGHT POWER UNIT AT ZONE 227 INOPERABLE.  R & R POWER UNIT, IAW AMM 33-50-01.  EMERGENCY LIGHT POWER UNIT OPERATIONS CHECK GOOD.  OPERATIONS CHECK OF EMERGENCY LIGHTS GOOD, IAW 33-50-00.  NO FURTHER DEFECTS NOTED.
